On the question of solvability of a two-point boundary-value problem for an ordinary differential equation
Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 516-519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_3_a3,
author = {A. D. Gorbunov and \`E. I. Kucherenko},
title = {On the question of solvability of a two-point boundary-value problem for an ordinary differential equation},
journal = {Doklady Akademii Nauk},
pages = {516--519},
year = {1975},
volume = {220},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a3/}
}
TY - JOUR AU - A. D. Gorbunov AU - È. I. Kucherenko TI - On the question of solvability of a two-point boundary-value problem for an ordinary differential equation JO - Doklady Akademii Nauk PY - 1975 SP - 516 EP - 519 VL - 220 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a3/ LA - ru ID - DAN_1975_220_3_a3 ER -
%0 Journal Article %A A. D. Gorbunov %A È. I. Kucherenko %T On the question of solvability of a two-point boundary-value problem for an ordinary differential equation %J Doklady Akademii Nauk %D 1975 %P 516-519 %V 220 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a3/ %G ru %F DAN_1975_220_3_a3
A. D. Gorbunov; È. I. Kucherenko. On the question of solvability of a two-point boundary-value problem for an ordinary differential equation. Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 516-519. http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a3/